On the pointwise limits of sequences of Świątkowski functions
Czechoslovak Mathematical Journal, Tome 68 (2018) no. 4, pp. 875-888
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The characterization of the pointwise limits of the sequences of Świątkowski functions is given. Modifications of Świątkowski property with respect to different topologies finer than the Euclidean topology are discussed.
The characterization of the pointwise limits of the sequences of Świątkowski functions is given. Modifications of Świątkowski property with respect to different topologies finer than the Euclidean topology are discussed.
DOI :
10.21136/CMJ.2018.0022-17
Classification :
26A15, 26A21, 54C08, 54C30
Keywords: Świątkowski function; cliquish function; pointwise limit; $^\ast $topology of Hashimoto; $\mathcal {I}$-density topology; density topology
Keywords: Świątkowski function; cliquish function; pointwise limit; $^\ast $topology of Hashimoto; $\mathcal {I}$-density topology; density topology
@article{10_21136_CMJ_2018_0022_17,
author = {Natkaniec, Tomasz and W\'odka, Julia},
title = {On the pointwise limits of sequences of {\'Swi\k{a}tkowski} functions},
journal = {Czechoslovak Mathematical Journal},
pages = {875--888},
year = {2018},
volume = {68},
number = {4},
doi = {10.21136/CMJ.2018.0022-17},
mrnumber = {3881885},
zbl = {07031686},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0022-17/}
}
TY - JOUR AU - Natkaniec, Tomasz AU - Wódka, Julia TI - On the pointwise limits of sequences of Świątkowski functions JO - Czechoslovak Mathematical Journal PY - 2018 SP - 875 EP - 888 VL - 68 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0022-17/ DO - 10.21136/CMJ.2018.0022-17 LA - en ID - 10_21136_CMJ_2018_0022_17 ER -
%0 Journal Article %A Natkaniec, Tomasz %A Wódka, Julia %T On the pointwise limits of sequences of Świątkowski functions %J Czechoslovak Mathematical Journal %D 2018 %P 875-888 %V 68 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0022-17/ %R 10.21136/CMJ.2018.0022-17 %G en %F 10_21136_CMJ_2018_0022_17
Natkaniec, Tomasz; Wódka, Julia. On the pointwise limits of sequences of Świątkowski functions. Czechoslovak Mathematical Journal, Tome 68 (2018) no. 4, pp. 875-888. doi: 10.21136/CMJ.2018.0022-17
Cité par Sources :